# SDR ASAA2017022219911

- Difficulty date: February 22, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,278 hours, 10,809 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Failed
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW DUCT PRESSURE WITH APU BLEED ON.  ACFT GROUNDED.   REMOVED AND REPLACED DELTA PRESSURE SENSOR AND TOTAL PRESSURE SENSOR IAW AMM 49-52-32 AND 49-52-33. OPS AND LEAK CHECKED NORMAL. APU OPERATED NORMAL.
